# SDR AALA20131004010

- Difficulty date: October 4, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 66,670 hours, 28,528 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Data Unit
- Part number: 366006005
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT DFW-MKE.  CREW REPORTED DURING FUEL CHECK IN FLIGHT, FUEL QUANTITIES WERE ERRATIC.  FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  CHECKED AIRCRAFT FUELING PANEL & FOUND LT HAND, RT HAND & CENTER TANK FUEL VALUES WERE OPEN MANUALLY FROM PREVIOUS FUELING.  PERFORMED WING FUEL IMBALANCE CHECK IAW SECTION 12 CARD 28-96-01& ALL NORMAL.  REPLACED LSDU ON RT WIND FUELING SYSTEM DUE TO PREVIOUS WRITE UP ON CIRCUIT BREAKER Z38 POPPED.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
